# SDR ASAA2013062795347

- Difficulty date: June 27, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 18,623 hours, 5,806 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION AUTO FAIL LIGHT ILLUMINATED INFLIGHT, ABLE TO CONTROL CABIN IN ALTN MODE.  ACFT GROUNDED.  C/W BITE ON NR1 & NR 2 DCPCS IAW FIM 21-31-TASK 801, NO EXISTING FAULTS NOTED.  C/W SYS TEST & CLEAR ON BOTH DCPCS & SYS 1 & 2 OK & NO FAULTS NOTED.  AUTO FAIL LIGHT OFF IN NORMAL POSITION.   ACFT OK FOR SERVICE.
